# SDR 2006FA0001196

- Difficulty date: November 29, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N501LH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000342
- Engine: Pwa JT15D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 90E551701064
- Condition: Corroded
- Location: Brake Assy
- Component: Cessna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATING SOFT BRAKE CONDITION IT WAS NOTED THAT BRAKE FLUID WAS LEAKING FROM AROUND THE BELLY BEACON AND THE BEACON LENS WAS FULL OF FLUID.  REMOVED THE INTERIOR AND THE CENTER AISLE FLOOR PANELS.  HYDRAULIC FLUID WAS NOTED DRIPPING FROM RIDGE BRAKE LINE TO THE RT BRAKE.  PN 90E5517010-64 AT FS248.1.  MFG INSTALLED AIR-CONDITIONING COLD AIR DUCT IS TY-RAPED TO THE BRAKE FLUID LINES.  BELLY BEACON IS DIRECTLY BELOW THE CORROSION AND THE BRAKE FLUID LEAKAGE.  THE AIRCRAFT IS NOT EQUIPPED WITH BELLY DRAINS.  THE CONDENSATION LIES IN THE BELLY OF THE AIRCRAFT AND THE BEACON CREATES HEAT AND THE HUMIDITY CAUSES CORROSION ON COMPONENT PARTS IN THE UNDER FLOOR AREA.  MFG PROBABLY SHOULD ENGINEER A DRAINAGE SYSTEM
